Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Acne on back, shoulders, severe itching, dark spots. Cure for symptoms?

Hi sir i m .i have done the cabin crew course from last year i m suffering from acne on my back and shoulder only,sometimes it itches alot.sometime it dissappears.i went to the skin treatment bt after leaving the treat ment it again startded coming.i got dark spots on my shoulder too.i m unable to attain any cabin crew interview coj of this reason.please suggest,and my acne are dry only .no pus nthng comess out .
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  380
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Nisha,
Thanks for writing in.
Acne is very common problem and is due to hormonal imbalance.
You can use perobar soap for bathing and use Pretibenzyl lotion for application over back .
This will help a lot.
A visit to dermatologist will confirm the diagnosis and allow proper prescription drugs.
I encourage you to visit a qualified dermatologist for faster and effective treatment.
Hope this helps.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor